帮助 关于我们

返回检索结果

ON THE MINIMAL NONNEGATIVE SOLUTION OF NONSYMMETRIC ALGEBRAIC RICCATI EQUATION

查看参考文献18篇

文摘 We study perturbation bound and structured condition number about the minimal nonnegative solution of nonsymmetric algebraic Riccati equation, obtaining a sharp per-turbation bound and an accurate condition number. By using the matrix sign function method we present a new method for finding the minimal nonnegative solution of this al-gebraic Riccati equation. Based on this new method, we show how to compute the desired M-rnatrix solution of the quadratic matrix equation X2 - EX - F - 0 by connecting it with the nonsymmetric algebraic Riccati equation, where E is a diagonal matrix and F is an M-matrix.
来源 Journal of Computational Mathematics ,2005,23(3):305-320 【核心库】
关键词 Nonsymmetric algebraic Riccati equation ; Minimal nonnegative solution ; Ma-trix sign function ; Quadratic matrix equation
地址

ICMSEC, Academy of Mathematics and System Sciences, Chinese Academy of Sciences, LSEC(State Key Laboratory of Scientific and Engineering Computing), Beijing, 100080

语种 英文
文献类型 研究性论文
ISSN 0254-9409
学科 数学
基金 国家973计划 ;  国家自然科学基金
文献收藏号 CSCD:1991631

参考文献 共 18 共1页

1.  A Berman. SIAM,1994 被引 2    
2.  C H Guo. SIAM J. Matrix Anal. Appl.,2001,23:225-242 被引 10    
3.  C H Guo. IMA J. Numer. Anal.,2003,23:11-27 被引 3    
4.  N J Higham. Linear Algebra Appl.,1994,212/213:3-20 被引 4    
5.  N J Higham. Linear Algebra Appl.,1987,88/89:405-430 被引 2    
6.  J Juang. SIAM J. Matrix Anal. Appl.,1998,20:228-243 被引 2    
7.  C Kenney. SIAM J. Matrix Anal. Appl.,1992,13:688-706 被引 2    
8.  A P Liao. Math. Numer. Sinica,1998,20:371-376 被引 1    
9.  A P Liao. On the least squares problem of a matrix equation. J. Comput. Math.,1999,1:589-594 被引 3    
10.  X G Liu. Math. Numer. Sinica,2001,23:71-80 被引 1    
11.  X G Liu. Math. Numer. Sinica,1999,21:163-170 被引 1    
12.  J R Rice. SIAM J. Numer Anal.,1966,3:287-310 被引 18    
13.  L C G Rogers. Ann. Appl. Probab.,1994,4:390-413 被引 8    
14.  G W Stewart. SIAM Rev.,1973,15:727-764 被引 5    
15.  J G Sun. Matrix Perturbation Theory,1987 被引 1    
16.  J G Sun. Technical Report UMINF 02.03,2002 被引 1    
17.  S F Xu. Numerische Mathematik,1996,75:121-134 被引 2    
18.  S F Xu. Linear Algebra Appl.,1997,262:67-82 被引 2    
引证文献 2

1 Xiao-xia Guo ON HERMITIAN POSITIVE DEFINITE SOLUTION OF NONLINEAR MATRIX EQUATION X + A*X~2A = Q Journal of Computational Mathematics,2005,23(5):513-526
被引 4

2 Dong Yongxin ON PMHSS ITERATION METHODS FOR CONTINUOUS SYLVESTER EQUATIONS Journal of Computational Mathematics,2017,35(5):600-619
被引 2

显示所有2篇文献

论文科学数据集
PlumX Metrics
相关文献

 作者相关
 关键词相关
 参考文献相关

版权所有 ©2008 中国科学院文献情报中心 制作维护:中国科学院文献情报中心
地址:北京中关村北四环西路33号 邮政编码:100190 联系电话:(010)82627496 E-mail:cscd@mail.las.ac.cn 京ICP备05002861号-4 | 京公网安备11010802043238号